# SDR UIEA201904013655

- Difficulty date: March 24, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,114 hours, 16,079 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38760354
- Part serial: 081121403343
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU BLEED AIR PRESSURE AFTER APU START.  REMOVED AND INSTALLED SERVICEABLE P2 SENSOR ON APU IAW AMM 49-61-04 OPS CHECKED AND FOUND OPERATING NORMAL AT THIS TIME. REMOVED AND REPLACED APU FLOW SENSING MODULE, OPS CHECK OF MODULE SATISFACTORY REF AMM 49-53-08, ALSO CHECKED IGV FOR PLAY AND PROPER PUSH/PULL LIMITS. TENSION IS WITHIN LIMITS. PERFORMED ECM ACTION ITEMS 1-5, NO FAULTS FOUND, R & R APU ECU IAW AMM 49-61-05. PERFORMED FIM 49-11 FAULT TREE A05. NO HELP. ACCOMPLISHED W/O 49770 REPLACED APU I.A.W AMM 49-11-01 OPS CHECK NORMAL.
